# SDR MASA200602129

- Difficulty date: August 19, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 22,079 hours, 17,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7203 IAD.  FWD CEILING EMERGENCY LIGHT INOP.  MX PLACED LIGHT ON MEL.  MX RELAMPED. (8-21-06)
